# SDR ABXA020244

- Difficulty date: September 25, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 52,745 hours, 50,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991050313
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT STA. 1019, RIGHT BUTT LINE 54. FOUND CRACK TO BE MINOR. TRIMMED OUT CRACK IAW DC-9 SRM 53-01. (WITHIN LIMITS)
